# SDR 07FDEA04923

- Difficulty date: November 26, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 56R FROM FRAME 60 TO 61 ALSO ON FRAME SHEAR TIE IN AFT PIT.   REMOVED SHEAR TIE IAW A310-200 SRM 53-10-14 PARA. 4.A (2) (A) AND DAMAGE STRINGER AT FRAME 60-61 S56R IAW A310-200SRM 53-10-14 PARA. 4.A (2) (A). REMOVED CORROSION IN SHEAR TIE, NO MATERIAL LOSS IAW A310-200 SRM 51-74-10. INSTALLED REPAIR SPLICES, STRINGER AND SHEAR TIE IAW A310-200 SRM 53-10-14 PARA. 4.A (2) (A).
